# SDR EIA2000245

- Difficulty date: September 3, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1-CHECK, UPPER L/E FOUND BULGED AREA AT WS 1390 JUST AFT OF NR 3 VC FLAP AREA IN 2 LOCATIONS.  WS 1380-1400 BLENDED OUT, AND NDT INSPECTED SKIN AND OPEN HOLES.  FLAP-PEENED, ALODINED AND PRIMED.  ORIGINAL FASTENERS REPLACED WITH .0625 INCH OVERSIZED HI-LOCK FASTENERS IN INTERFERENCE FIT HOLES.  CAP SEAL FASTENERS FUEL TANK.  REF EVR-HKG-00-00083F/00157H/00141F/00159H/00143F/00162H/00144F/FAA 8110-3/R57-25-34484.  (M)
